Arlie Posted December 30, 2007 Share Posted December 30, 2007 Hi, there. I found this board while searching on med interaction info for a friend (yes, really! ), and I sent her the link once I had a good look. Kind of scared of being butt-kicked, as I may not realize I am saying anything to deserve one - but I guess those are the most educational. OK. Clinical depression. Been on and off meds until several years ago - been thru the "If I just ate right/got my spiritual stuff right/sucked it up/____________(fill in the blank), I will be fine." You know the drill. I have been lucky with ADs; Prozac worked, and the newer ones generally work correctly, with maybe the dose adjusted once. I've been on citalopram 60 mg for the past several years. After I lost a job I really really loved, I did ANOTHER Google search on 'chronic disorganization'. I felt like my whole life, I didn't 'get it' - that there was something obvious right in front of me that I couldn't see. Short story - got ref from my doc and was diagnosed in Feb of 2007 with inattentive ADD. Dexamphetamine worked well, 15 mg. Also, I have started using FlyLady.org to change some behaviours and thoughts; so far so good. NOW - after a hysterectomy in May, my thyroid went hyper in August or so. Waiting for the specialist in Feb . Had the scan and re-test. I am getting panic attacks for the first time ever - meltdowns at church, work, hyperfocus...I am seriously considering applying for the local diability income and checking out an occupational therapist. All these disorders with their pasts and present make it hard to me to trust myself in almost any situation. Feel home-bound, kind of scared to go anywhere, especially to work! LAST - since depression can be a symptom of ADD, am working with my doc to try GRADUALLY reducing the AD. Owned by 2 cats, no significant relationships. Am happy to have really good friends and a good church community - they walk, not just talk. I am glad to be here, as I hope to get some perspectives and learn a lot! Arlie Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.